Childhood Diseases

Question
Posted by: Angela | 2011/05/06

Q.

Prevenar &  measles injection, constipation

Hi, my friends little boy (10 months) had his measles injection on Saturday &  Prevenar on Wednesday. He has cramps &  is constipated (tummy normally works everyday), he also doesn''t want to drink his milk bottle! What can she give him for the cramps &  constipation??

Expert's Reply

A.

Paediatrician

It is possible that your friend's child is having a mild reaction to the two recent vaccinations he has had.It is very unusual for babies to become constipated after these injections,but being off food for a day or two is common. Hopefully he will have settled down by now. He should have fruit in his diet,also diluted fruit juice once daily as well as yoghurt containing the cultures of 'good bacteria [probiotics]'

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Want to comment?

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.